MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-C1

Hamilton Medical AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description (summary): it was reported that, during an inspection on 21 august 2026, the self-test of a hamilton-c1 ventilator, s/n (b)(6) failed and technical faults (tf) 431002 and 444004 were displayed.No patient, user, or third party was involved.No harm or medical intervention was reported.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion:   it was reported that a hamilton-c1 (pn 161001, s/n (b)(6)) failed the self-test and displayed technical fault (tf) 431002 (blowerdisconnected) and tf 444004 (voltageoutoftolerance).No patient involvement, harm, or medical intervention was reported.  investigation showed repeated occurrences of tf 431002 and tf 444004.The reported condition was attributed to a control-board-related electronic malfunction and was no longer observed after replacement of the control board.  hamilton medical ag considers this case closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50945757
Report Number3001421318-2026-00614
Device Sequence Number10429123
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)210505(240)161001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161001
Device Catalogue Number161001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown